If we all come together then we can make a New World or Society, where no one can feel self alone, and we can do it by a little bit ways, to sacrifice for others, make a proud society. The God has given us a beautiful world, its our duties to maintain it safe clear.
So, Lets come together to help them, whom really need.
A new study indicates that codiene, a widely prescribed painkiller that is also used in cough syrups remedies can lead to intoxication, addiction and loss of the ability to create new memories. An article in the Journal BMJ Case Reports described the first published case of acute confusion in a healthy 14-year-old girl which attributes to excessive consumption of over-the-counter cough medicines that contained codeine.
The symptoms of codeine intoxication often include central nervous system depression, respiratory depression, severe itching of the skin, and flushing. Confusion is a relatively unusual complaint However, in this particular case, the teenage girl experienced confusion and the loss of the ability to create new memories. She falsely reported to have completed tasks, for example, by claiming to have showered when it was obvious to her mother that she had not.
She slept up to 20 hours a day, had a decreased attention span and suffered from intermittent headaches.Before these symptoms, the patient experienced flu-like symptomsover a 15 day period, during which she was absent from school. She had been taking 2-3 spoonfuls daily of codeine cough suppressant, oral codeine phosphate, over this time.
The patient had not exceeded the recommended daily dosage of three-six spoonfuls, but she had exceeded the maximum recommended duration of usage of three days.Each spoonful is equivalent to 15 mg of codeine, and the patient consumed a total of 450-675 mg over 15 days, instead of the recommended maximum dosage of 270 mg during any given course of treatment.
A urine test reported positive for codeine, and no other drugs were present. The doctors warned that there have been many reported child and adolescent deaths following codeine use, and they concluded that "the combination of lack of efficacy, risk of acute intoxication and dependence, suggests that the use of OTC (over the counter) codeine preparations may be unwarranted.